# SDR FDKA200705189

- Difficulty date: May 6, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N808LR
- Make and model: Dhav DHC8101
- Aircraft serial: 073
- Aircraft time: 46,128 hours, 57,100 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: Q50E
- Condition: Inoperative
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITOT HEAT NR 1 LIGHT ILLUM AND BURNING ODOR IN THE FLIGHT DECK.  MX REMOVED AND REPLACED RELAY CURRENT SENSOR.
